# SDR JIKA201510291501

- Difficulty date: October 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N230BH
- Make and model: Beech C-99
- Aircraft serial: U233
- Aircraft time: 19,205 hours, 28,633 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 1018101091
- Part serial: AMF180
- Condition: Broken
- Location: Rt Mlg
- Part time: 6,972 hours, 5,424 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO AIRPORT, THE PILOT EXTENDED THE LG & DID NOT RECEIVE A DOWN & LOCKED INDICATOR LIGHT ON THE RT MLG, THE RED GEAR UNSAFE LIGHT WAS ILLUMINATED & THE GEAR WARNING HORN WAS SOUNDING BELOW 84% RPM.  THE PILOT PERFORMED AN EMER LG EXTENSION PROCEDURES WITH THE SAME RESULTS.  THE ACFT WAS DIVERTED, UPON LANDING, RT MLG COLLAPSED.  THE PILOT WAS NOT INJURED.  THE ACFT WAS RECOVERED FROM THE RUNWAY.  INSPECTED THE RT MLG & FOUND THE DOWNLOCK BROKEN ON THE RT MLG DRAG BRACE, CAUSING THE GEAR TO COLLAPSE.
